About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 268721, 8 pages
http://dx.doi.org/10.1155/2013/268721
Research Article

Oscillation for Higher Order Dynamic Equations on Time Scales

1College of Mathematics and Information Science, Guangxi University, Nanning, Guangxi 530004, China
2College of Electrical Engineering, Guangxi University, Nanning, Guangxi 530004, China
3Department of Mathematics, Guangxi College of Finance and Economics, Nanning, Guangxi 530003, China

Received 15 February 2013; Accepted 26 August 2013

Academic Editor: Zhenkun Huang

Copyright © 2013 Taixiang Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Hilger, “Analysis on measure chains—a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  3. V. Kac and P. Cheung, Quantum Calculus, Universitext, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  4. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. Bohner and S. H. Saker, “Oscillation of second order nonlinear dynamic equations on time scales,” The Rocky Mountain Journal of Mathematics, vol. 34, no. 4, pp. 1239–1254, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. Erbe, “Oscillation results for second-order linear equations on a time scale,” Journal of Difference Equations and Applications, vol. 8, no. 11, pp. 1061–1071, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. S. Hassan, “Oscillation criteria for half-linear dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 345, no. 1, pp. 176–185, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. P. Agarwal, M. Bohner, and S. H. Saker, “Oscillation of second order delay dynamic equations,” The Canadian Applied Mathematics Quarterly, vol. 13, no. 1, pp. 1–17, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Bohner, B. Karpuz, and Ö. Öcalan, “Iterated oscillation criteria for delay dynamic equations of first order,” Advances in Difference Equations, vol. 2008, Article ID 458687, 12 pages, 2008. View at Zentralblatt MATH · View at MathSciNet
  10. L. Erbe, A. Peterson, and S. H. Saker, “Oscillation criteria for second-order nonlinear delay dynamic equations,” Journal of Mathematical Analysis and Applications, vol. 333, no. 1, pp. 505–522, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Z. Han, B. Shi, and S. Sun, “Oscillation criteria for second-order delay dynamic equations on time scales,” Advances in Difference Equations, vol. 2007, Article ID 070730, 16 pages, 2007. View at Zentralblatt MATH · View at MathSciNet
  12. Z. Han, S. Sun, and B. Shi, “Oscillation criteria for a class of second-order Emden-Fowler delay dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 334, no. 2, pp. 847–858, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. Sun, H. Xi, X. Peng, and W. Yu, “Nonoscillatory solutions for higher-order neutral dynamic equations on time scales,” Abstract and Applied Analysis, vol. 2010, Article ID 428963, 16 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. T. Sun, H. Xi, and X. Peng, “Asymptotic behavior of solutions of higher-order dynamic equations on time scales,” Advances in Difference Equations, vol. 2011, Article ID 237219, 14 pages, 2011. View at Zentralblatt MATH · View at MathSciNet
  15. T. Sun, H. Xi, and W. Yu, “Asymptotic behaviors of higher order nonlinear dynamic equations on time scales,” Journal of Applied Mathematics and Computing, vol. 37, no. 1-2, pp. 177–192, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. R. Grace, R. P. Agarwal, B. Kaymakçalan, and W. Sae-jie, “On the oscillation of certain second order nonlinear dynamic equations,” Mathematical and Computer Modelling, vol. 50, no. 1-2, pp. 273–286, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. R. P. Agarwal, M. Bohner, T. Li, and C. Zhang, “Oscillation theorems for fourth-order halflinear delay dynamic equations with damping,” Mediterranean Journal of Mathematics, 2013. View at Publisher · View at Google Scholar
  18. C. Zhang, T. Li, R. P. Agarwal, and M. Bohner, “Oscillation results for fourth-order nonlinear dynamic equations,” Applied Mathematics Letters, vol. 25, no. 12, pp. 2058–2065, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Y. Qi and J. Yu, “Oscillation criteria for fourth-order nonlinear delay dynamic equations,” Electronic Journal of Differential Equations, vol. 2013, Article ID 740568, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  20. S. R. Grace, S. Sun, and Y. Wang, “On the oscillation of fourth order strongly superlinear and strongly sublinear dynamic equations,” Journal of Applied Mathematics and Computing, 2013. View at Publisher · View at Google Scholar
  21. L. Erbe, A. Peterson, and S. H. Saker, “Asymptotic behavior of solutions of a third-order nonlinear dynamic equation on time scales,” Journal of Computational and Applied Mathematics, vol. 181, no. 1, pp. 92–102, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. L. Erbe, A. Peterson, and S. H. Saker, “Hille and Nehari type criteria for third-order dynamic equations,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 112–131, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. L. Erbe, A. Peterson, and S. H. Saker, “Oscillation and asymptotic behavior of a third-order nonlinear dynamic equation,” The Canadian Applied Mathematics Quarterly, vol. 14, no. 2, pp. 129–147, 2006. View at Zentralblatt MATH · View at MathSciNet
  24. T. S. Hassan, “Oscillation of third order nonlinear delay dynamic equations on time scales,” Mathematical and Computer Modelling, vol. 49, no. 7-8, pp. 1573–1586, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. T. Sun, W. Yu, and H. Xi, “Oscillatory behavior and comparison for higher order nonlinear dynamic equations on time scales,” Journal of Applied Mathematics & Informatics, vol. 30, no. 1-2, pp. 289–304, 2012. View at Zentralblatt MATH · View at MathSciNet
  26. R. P. Agarwal, Difference Equations and Inequalities. Theory, Methods and Applications, Marcel Dekker, New York, NY, USA, 2nd edition, 2000. View at MathSciNet
  27. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, Cambridge, UK, 2nd edition, 1988. View at MathSciNet